JournalszaaVol. 24 , No. 2DOI 10.4171/zaa/1241

Double Positive Solutions of Three-Point Boundary Value Problems for p-Laplacian Difference Equations

  • ZHIMIN HE

    Central South University, Hunan, China
Double Positive Solutions of Three-Point Boundary Value Problems for p-Laplacian Difference Equations cover

Abstract

By means of double fixed-point theorem in a cone, the existence of double positive solutions of three-point boundary value problems for p-Laplacian difference equations is considered.